JORDAN ISOMORPHISMS OF RADICAL FINITARY MATRIX RINGS


KUZUCUOĞLU F., LEVCHUK V. M.

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.9, no.4, pp.659-667, 2010 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 4
  • Publication Date: 2010
  • Doi Number: 10.1142/s0219498810004282
  • Journal Name: JOURNAL OF ALGEBRA AND ITS APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.659-667

Abstract

We investigate Jordan isomorphisms of the ring of all finitary nil-triangular Gamma-matrices with any chain G of indices over an associative ring.